# SDR 98ZZZX4804

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N44454
- Make and model: Bell 412EP
- Aircraft serial: 36210
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209070262109
- Condition: Failed
- Location: Cockpit
- Part time: 12 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PREESSURE INDICATOR REPLACED WITH NEW INDICATOR FROM BELL HELICOPTER.
